# SDR SWAA2021032355746

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spring
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB CRACKED SPRING 176A3101-26; BS1017 RBL11 WL313 ACCESS PANEL 323BL. / REMOVED VERTICAL STAB SPRING 176A3101-26; BS 1017; RBL 11; WL 313 IAW SRM 51-40-02-0G-0 FIG 8. INSTALLED LWR ROW OF FASTENERS IAW SRM 51-40-02-0G-0 STEP 4. LEAD 68 09MAR21 VERTICAL STAB SPRING P/N 176A3101-26 INSTALLATION COMPLETED IAW SRM 51-40-02 AND DWG 176A3101; DWG 176A3001 88920U 10MAR21
